# SDR EY2R56802

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Engine: Pwa PT6*
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A1851T
- Condition: Corroded
- Location: Surface
- Component: Propeller, Hartzl, HCB3TN3
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

BLADE BEARING SURFACE CORRODED.
